Maintain a healthier lifestyle!
Explore Natural Products recommended by Top Health Experts.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My dad got rashes and burning feeling on skin. As allergic reaction from some tablets which he consumed as prescribed by the psychiatrist. Now we consulted a skin specialist and gave some medicines. I just want to know. Will the rashes and blackish will be there in his permanently. Or this can be cured? We have stopped the medicines which are making the allergic reaction. Please help with advice for recovering this skin problem. He has wound kind of a thing in his mouth also. The medicines were caused allergy as follows desval 250 rishdhi lamitor litho cent.

1 Doctor Answered
Hi, Lybrate user, Take, plenty of water to hydrate your body to eliminate toxins. Your diet is easily digestible on time to check gastric disorder. Tk, homoeopathic medicine, underlying: @ echineceaq -10. Drops, thrice with little water. Avoid, junk food, alcohol and nicotine. Take care.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Icon

Book appointment with top doctors for Allergy treatment

View fees, clinic timings and reviews